# SDR CALA2017021700409

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 61,316 hours, 21,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 141A8151
- Condition: Corroded
- Location: Bs 303 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 303 BETWEEN STRINGERS 16 - 17L INBD FLANGE OF FRAME HAS CORROSION.  REPAIRED IAW ECRA 5310-7073.
